# SDR FDEA201006182050

- Difficulty date: June 18, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H1414200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MDCC SEAT TRACK 4L BETWEEN FR 54.3 AND FR 58 , DEFECT MEASURES 4 SQ INCHES OF CORROSION.  REMOVED CORROSION IAW SRM 51-74-10 PAGE 205 , CHECKED FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101 . R & R SEAT TRACK 4L BETWEEN FR 54.3 AND FR  58 IAW SRM 51-72-10, PAGE 1 TO 3.
